Top answers from doctors based on your search:
Disclaimer

it is fine that i have taken levaquin for 4 days and still do not feel a difference

A 39-year-old female asked:
Dr. Simon Kimm
15 years experience Urology
See your physician.: Kidney infections are serious and require prompt treatment with the right antibiotic. Hopefully you have a urine culture result by now which will show ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 39-year-old female asked:
Dr. David Rosenfeld
26 years experience Pain Management
See below: First, don't stop taking it just because you feel better. I think you should start noticing some improvement in 3-4 days.
A 46-year-old male asked:
Dr. Dan Fisher
26 years experience Internal Medicine
See doc.: The fact that you are taking Levaquin (levofloxacin) suggests that you have a bacterial pneumonia. The fact that you are not better suggests that you ... Read More
A 33-year-old female asked:
Dr. Al Hegab
Dr. Al Hegab answered
39 years experience Allergy and Immunology
Yes you can: levaquin (levofloxacin) wouldn't be a good antibiotic for strep throat infection, if you really have one, if your son does have strep throat by testi ... Read More
A 54-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Cephalosporin?: Are you allergic to cephalosporin group of antibiotic and erythromycin as well. If not, one of the drugs in these groups may be a good option Talk ... Read More
A 50-year-old female asked:
Dr. Benjamin Green
16 years experience Family Medicine
Sometimes: In some cases, people can have persistent aches while the kidney infection is being treated. The pain should go away soon, but if it does not improve, ... Read More
A 41-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience Allergy and Immunology
Something else: Given that even if Levaquin (levofloxacin) was not the exact abx for the sinusitis it should have provided some relief by now since bacteria tend to s ... Read More
A 68-year-old female asked:
Dr. Philip Miller
46 years experience Family Medicine
ENT: Hoarseness of 6 weeks duration deserves an ENT opinion. You may need to have endoscopy of your sinuses and vocal cords. Call ASAP for ENT exam.
1
1 thank
A 33-year-old female asked:
Dr. Martin Raff
55 years experience Infectious Disease
Need more info: Without knowing what is causing your 'pneumonia' or how it was diagnosed cannot speculate on what your response has been. If this was mycoplasma or c ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month